# SDR HEEA0015141

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59805
- Make and model: Bell 214ST
- Aircraft serial: 28141
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 214175428101
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR CANNOT MATCH TORQUES ON ENGINE.
